Riv.Mat.Univ.Parma (6) 2* (1999)


An elliptic problem with a layer

Pages 1-14
Received: 24 June 1999
Mathematics Subject Classification (2000): 35B65 - 35J70 - 35B45

Abstract We consider the problem of local regularity for a local solution of an elliptic problem with a layer. The difficulty comes from the different homogeneity degree between the measure of a ball and the measure of its intersection with the layer. The main tool is a modification of the balls centered on the layer.

Home Riv.Mat.Univ.Parma